Revista Matemática Iberoamericana


Full-Text PDF (573 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 2, 1990, pp. 61–73
DOI: 10.4171/RMI/95

Published online: 1990-06-30

Hermite Expansions on $\mathbb R^{2n}$ for Radial Functions

Sundaram Thangavelu[1]

(1) Indian Institute of Science, Bangalore, India

No abstract available for this article.

No keywords available for this article.

Thangavelu Sundaram: Hermite Expansions on $\mathbb R^{2n}$ for Radial Functions. Rev. Mat. Iberoamericana 6 (1990), 61-73. doi: 10.4171/RMI/95